Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Principal nilpotent orbits and reducible principal series

Author: Wentang Kuo
Journal: Represent. Theory 6 (2002), 127-159
MSC (2000): Primary 22E50; Secondary 22E35
Published electronically: July 25, 2002
MathSciNet review: 1915089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a split reductive $p$-adic group. In this paper, we establish an explicit link between principal nilpotent orbits of $G$ and the irreducible constituents of principal series of $G$. A geometric characterization of certain irreducible constituents is also provided.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50, 22E35

Retrieve articles in all journals with MSC (2000): 22E50, 22E35

Additional Information

Wentang Kuo
Affiliation: Department of Mathematics, Purdue University, MATH 726, West Lafayette, Indiana 47906
Address at time of publication: Department of Mathematics and Statistics, Queen’s University, Kingston, Ontario, Canada, K7L 3N6

Keywords: Nilpotent orbits, reducible principal series, $p$-adic groups
Received by editor(s): July 15, 2001
Received by editor(s) in revised form: April 11, 2002
Published electronically: July 25, 2002
Article copyright: © Copyright 2002 American Mathematical Society